# SDR YENA2022091300916

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON REPAIRED DOUBLER BTW FR84 AND FR85 Y=350 AT W2; REF TOMX WO 1974 N/R00189
THE DAMAGED DOUBLER REPAIR LOCATED BETWEEN FR84 AND FR85 Y=350R AT W2 WAS REPLACED WITH A NEW DOUBLER REPAIR PER EMB-190 SRM 51-43-04 AND SRM 53-23-10/ R54.WORK ACCOMPLISHED BY 201635713 09/AUG/22 INSP BY 200801852 09/AUG/22.
